# SDR MASA2011012901827

- Difficulty date: January 27, 2011
- Submitted: January 30, 2011
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 33,421 hours, 33,996 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21599
- Part serial: 0415
- Condition: Leaking
- Location: Nr 4
- Part time: 11,303 hours, 11,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 MLG BRAKE LEAKING.  MX REMOVED AND REPLACED NR 4 BRAKE.
